Hi! To start off, my teen is 17. She is on minocycline (antibiotic) for her acne.
Lately its gotten worse, when before it was helping. Shes on birth control, and I know sometimes they are known to clash. She used antibacterial soap (dial) on her face in the morning and night. No makeup, ever.. any suggestions? The medicine just stopped working.
Actually she said she hasn't been taking it right (only because the two medicines clashing has made her ILL!) which the dr said can happen when anti-biotic and birthcontrol mix.
Help please??? She takes the antibiotic twice a day. Should she just keep taking it regularly? Help! and Proactiv did nothing for her. :(
Asked by Anonymous at 8:55 PM on Dec. 27, 2010 in Beauty & Style
Answer by SWasson at 8:59 PM on Dec. 27, 2010
Answer by xmama_bellax at 9:02 PM on Dec. 27, 2010
Next question overall
(Diet & Fitness)
Are you supposed to work out before, or after you eat?